• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Respiridone/ resperadal

T

TOONAFISH

Well-known member
Joined
Nov 23, 2008
Messages
2,686
Location
Bonnie Scotland
does anyone take this? i was given it at my last admission. 2mg a day. then got it reduced to 1mg per day.

as ive been having troubel sleeping lately and felt a bit high last weekend they added it back in. i only took it a few days (the extra one) as it made me sleepy in the day.

if i take it will it stop a hypomanic episode coming on. or will it jsut lessen it?

thanks for any help
 
megirl

megirl

Well-known member
Joined
Apr 9, 2010
Messages
8,060
Location
NZ
I was put on 1mg twice a day it really helped with my hypomania gave me a sense of 'calm' eg settled the racing thoughts and instantly stopped my shakes it was well worth it at the time. However, I didnt get any sedation out of it at all and still needed to take something else to make me sleep
 
S

skyblue

Guest
if i take it will it stop a hypomanic episode coming on. or will it jsut lessen it?
You're taking a mood stabiliser aren't you Toona, if I can remember rightly ? All these medications in combination will help with your hypomania. Risperidone is an anti-psychotic and should help ease unwanted thoughts etc.

Can't quite explain properly, my minds racing at the mo. :unsure:
 
S

Sandy

Member
Joined
Apr 27, 2010
Messages
11
Yeah I take resperidone too and I'm on 4mg at Night. I get drowsy in the first 2 or 3 hours in the morning. Then later on I feel better but still kind of tired. It seems like you are showing signs of hypomania. When I was hypomanic along with the resperidone I took extra sleeping tablets. So you could go on a slightly higher dose of resperidone or take sleeping pills. Ask you doctor. But you must get your sleep or risk going manic! Hope this helps...
 
Top